What causes aggressive behavior and excessive anger while on Ranitidine-HCL and Buspirone?

default
Posted on Fri, 12 Jun 2015 in Medicines and Side Effects
Question: Hi, my name is XXXXXXX I was given a new drug to take about three weeks ago. I am on a lot of medications but something weird is going on. I need to give you some background to help.
Meds
Vitamin D3 1000u once a day
Ranitidine HCL 300mg twice a day (a recent increase from 150)
Oxybutynin Chloride 5mg twice a day
Nadolol 40mg HS (for migraines, not BP)
Low dose ASA 81mg HS
Meloxicam 15mg HS
Fenofibrate 160mg once a day (new as of a week ago) last bad colesterol was over 400
Setraline 100mg 2 pills in AM
ClonazePAM 0.5 1 tab twice a day
busPIRone HCL 10mg three times a day (new, started a couple of weeks ago)
Novilin 70/30 30u before breakfast and 26u before dinner ( blood surger coming down, last A1C 8.6
Oxycodone/Acet 10/325 4th back surgery one year ago Do not take often.
Sleep Apnea / CPAP
Seasonal Asthma / ProAir
QUESTION: Around two weeks ago started to feel PURE ANGER. I have never liked confrontations and will try to avoid them at all costs. Now I look for trouble. I have No feelings of hurting anyone, including myself. But I don't like this and it's putting a strain on my family. I am 58 and widowed and disabled. I live with my two adult children, 33 & 32. Could all this be from a med?
doctor
Answered by Dr. Ralf Von Seckendorff 5 hours later
Brief Answer:
Buspirone side effect possible

Detailed Answer:
Dear patient,

increased anger can be a side effect of buspirone. This would also fit with the time range you are describing. Please reevaluate this with the prescribing Dr to potentially find an alternative. Combining this with sertralin is also a potentially dangerous combination which in rare cases can even lead to the (life threatening) serotonin syndrome.

Hope this is helping you , if you have any clarifications you can get back to me, if this was helpful please kindly rate my answer. Best regards

Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
Answered by
Dr.
Dr. Ralf Von Seckendorff

General & Family Physician

Practicing since :2009

Answered : 535 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,  
Medical Topics ,  

Recent questions on  Oxybutynin chloride

doctor1 MD

i am 31 yrs old ,male.The issue is of urethral discharge without any erection or even slight sex talk causes discharge from urethra.I have...

doctor1 MD

Hi: I need to know more about what I believe my surgeon who repaired a serious abdominal aneurysm 2 years ago. I was told I may experience -- I...

doctor1 MD

Hi there,

I require some advise on a sweating issue that has been concerning me for almost a year.

Since April 2013 (age 26) I have been unable to...

doctor1 MD

my name is Camilla and am on oxybutynin chloride er15mg 24hr,omeprazole40mg,nitrofurantoin100mg,lisinopril10mg,doxycycline...

Get personalised answers from verified doctor in minutes across 80+ specialties

193 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2